# SDR VNAA0007008

- Difficulty date: July 11, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 12,456 hours, 11,118 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Row 9
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN AT ROW 9A WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT SIGN LIGHT BULBS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
